# SDR HNAA9900085

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 85300011117
- Condition: Cracked
- Location: Center Wing
- Component: Dhc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT CLOSING ANGLE IS CRACKED.  REMOVED AND REPLACED CLOSING ANGLE.
